Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Type 2 diabetes,metformin causes stomach trouble.

i am a type 2 diabetic but can control my sugar through exercise and diet control,however doctor had prescribed me metformin (cetapin 500) and it had worked wonderful and recently while taking this drug i developed stomach troubles and sucequently doctor prescribed me, volibo 0.2, but today after taking this medicine in the morning i felt uneasy and weak. Is it psychological or side effect of this drug? i am 43 yrs old male
Asked On : Fri, 20 Apr 2012
Answers:  1 Views:  154
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Common side effects of voglibose are nausea,vomiting,diarrhea,stomach pain.
It may,however,cause hypoglycemia some time.
It is better to check your sugar levels when you have the same symptoms again after using the medicine otherwise wait and watch for few days.
In case your symptoms persist ,you can ask your doctor to change the medicine.
Answered: Fri, 20 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor